An H∞ algorithm for the windsurfer approach to adaptive robust control

Citation

Dehghani, A, Lanzon, A & Anderson, B 2004, 'An Hâ?? algorithm for the windsurfer approach to adaptive robust control', International Journal of Adaptive Control and Signal Processing, vol. 18, no. 8, pp. 607-628.

Year

2004

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  16 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers